# SDR SIMA200410401

- Difficulty date: April 11, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 67367
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BNA - NR 1 EMERGENCY LIGHTNG SYSTEM INOPERATIVE.  REPLACED NR 1 EMERGENCY BATTERY SUPPLY.  AIRCRAFT RETURNED TO SERVICE.  (M)
